# SDR 2002UALA01769

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fastener
- Condition: Elongated
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE FASTENER HOLE FOR FLOOR BOARD ON INBD SIDE OF FLANGE ELONGATED LOCATED AT STA.572 LBL 44. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. L-ANGLE AND STRAP INSTALLED.
